Error Estimates of DG Method for a General Hyperbolic Equation with  Periodic Boundary Condition

XIONG Zhiguang, DENG Kang, GUO Wenjing, CHI Anfeng

Journal of Systems Science and Mathematical Sciences ›› 2017, Vol. 37 ›› Issue (10) : 2121-2128.

PDF(363 KB)
PDF(363 KB)
Journal of Systems Science and Mathematical Sciences ›› 2017, Vol. 37 ›› Issue (10) : 2121-2128. DOI: 10.12341/jssms13269

Error Estimates of DG Method for a General Hyperbolic Equation with  Periodic Boundary Condition

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2017, 37(10): 2121-2128 https://doi.org/10.12341/jssms13269

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(363 KB)

Accesses

Citation

Detail

Sections
Recommended

/